Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vitamins/Supplements and Liver
Mar 17, 2011

Hello,

Can taking a multivitamin/mutimineral supplement, Selenium (200mcg), Fish Oil Omega-3 and 6 (1000mg), and Glucosamine Chondroitin 1500 mg/1200 mg on a daily or every oterh day basis lead to liver enlargement?

Thank you

Response from Dr. McGovern

No I would not expect any of these to cause liver enlargement. If there is no clear cause (eg, HBV or HCV) I would talk to a liver specialist about further testing and a liver biopsy.



Previous
kindly explain my hepatitis profile
Next
Hep c ant bodies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement